# SDR SWAA2015073142388

- Difficulty date: July 6, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 58,991 hours, 34,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LEFT FLIGHT DECK WINDOW FRAME ON E - F POST, SECOND LOWER CORNER FASTENER CRACKED.  REPAIRED POST IAW EA.
